One Lot of Children’s Advil Suspension Recalled – APhA submits compounding comments to FDA.

1987_GraphicImage_060915_GrAlabama Defense Lawyer, Board of Pharmacy, Pharmacy Defense Attorney, KLF

One Lot of Children’s Advil Suspension Recalled – APhA submits compounding comments to FDA. – (866) 348-2889.

One lot of Children’s Advil® Suspension, Bubble Gum Flavored Liquid bottles (4 fluid ounces) is being voluntarily recalled by Pfizer Consumer Healthcare, a division of Pfizer Inc. The recall was issued due to customer complaints that the dosage cup provided is marked in teaspoons, and the instructions on the label are described in milliliters, according to the FDA.

Children’s Advil® Suspension, Bubble Gum Flavored Liquid (4 fl. oz.) temporarily reduces fever, relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. According to Pfizer, the use of the over-the-counter ibuprofen product with an unmatched dosage cup marked in teaspoons rather than milliliters has a chance of being associated with potential overdose. The most common adverse effects associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness. Consumers should contact their healthcare provider if they have experienced any problems that may be related to taking or using Children’s Advil® Suspension, Bubble Gum Flavored Liquid (4 fl. oz.).

CLICK HERE FOR CONTINUE READING

This entry was posted in Pharmacist and tagged , , , . Bookmark the permalink.

Comments are closed.